Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 221, NWS Kansas City, MO

October 1, 2014Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Oct 1, 2014, 2:10 PM CDT for Henry County, Johnson County, Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2014, 2:10 PM CDT (19:10 UTC)
Expired
Oct 1, 2014, 3:00 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 2:41 PM CDTHAIL 16 S Warrensburg, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WUUS53 KEAX 011910
SVREAX
MOC083-101-012000-
/O.NEW.KEAX.SV.W.0221.141001T1910Z-141001T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 300 PM CDT

* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  CHILHOWEE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WARRENSBURG...CHILHOWEE...LEETON AND POST OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3852 9399 3863 9407 3882 9362 3855 9351
TIME...MOT...LOC 1910Z 240DEG 29KT 3860 9396

HAIL...1.00IN
WIND...60MPH

$$

AEP
5 follow-up statements
332 
WWUS53 KEAX 011917
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 PM CDT WED OCT 1 2014

MOC083-101-012000-
/O.CON.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
HENRY MO-JOHNSON MO-
217 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
JOHNSON AND NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 300 PM CDT...

AT 216 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILHOWEE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...CHILHOWEE...LEETON AND POST OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3854 9394 3866 9401 3882 9362 3855 9351
TIME...MOT...LOC 1917Z 240DEG 29KT 3863 9390

HAIL...1.00IN
WIND...60MPH

$$

AEP
941 
WWUS53 KEAX 011925
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 PM CDT WED OCT 1 2014

MOC083-011935-
/O.CAN.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
HENRY MO-
225 PM CDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN HENRY
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3856 9388 3870 9392 3882 9362 3856 9351
TIME...MOT...LOC 1925Z 240DEG 29KT 3866 9383

$$

MOC101-012000-
/O.CON.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
JOHNSON MO-
225 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 300 PM CDT...

AT 223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILHOWEE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG AND LEETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3856 9388 3870 9392 3882 9362 3856 9351
TIME...MOT...LOC 1925Z 240DEG 29KT 3866 9383

HAIL...1.00IN
WIND...60MPH

$$

AEP
468 
WWUS53 KEAX 011934
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
234 PM CDT WED OCT 1 2014

MOC101-012000-
/O.CON.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
JOHNSON MO-
234 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 300 PM CDT...

AT 223 PM...FEDERAL EMPLOYEES REPORTED QUARTER SIZE HAIL IN WHITEMAN 
AIR FORCE BASE.

AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
WARRENSBURG...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3859 9377 3873 9383 3882 9362 3859 9352
TIME...MOT...LOC 1934Z 242DEG 30KT 3869 9373

HAIL...1.00IN
WIND...60MPH

$$

AEP
843 
WWUS53 KEAX 011942
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT WED OCT 1 2014

MOC101-012000-
/O.CON.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
JOHNSON MO-
242 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 300 PM CDT...

AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARRENSBURG...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN JOHNSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3860 9369 3875 9376 3882 9362 3859 9352
TIME...MOT...LOC 1943Z 242DEG 30KT 3873 9364

HAIL...1.00IN
WIND...60MPH

$$

AEP
782 
WWUS53 KEAX 012000
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
300 PM CDT WED OCT 1 2014

MOC101-012010-
/O.EXP.KEAX.SV.W.0221.000000T0000Z-141001T2000Z/
JOHNSON MO-
300 PM CDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IN
WEST CENTRAL MISSOURI HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3860 9369 3875 9376 3882 9362 3859 9352
TIME...MOT...LOC 2000Z 242DEG 30KT 3880 9348

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 1:00 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 1, 1:00 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT Wed Oct 1 2014

.DISCUSSION...
Issued at 351 AM CDT WED OCT 1 2014

Short Term (Today through Tomorrow Night):

The main weather concerns for this forecast package will be the
potential for a couple rounds of severe storms. The first of these
potential rounds of severe storms is expected to affect the western
CWA this evening/tonight. A second round of severe weather will
again be possible for most of the CWA on Thursday.

Showers and thunderstorms are ongoing across northeastern Kansas and
northwestern Missouri this morning with a few showers further east.
Showers have been training over those areas for several hours and
radar estimates about 1.00"-1.50" of precip has already fallen across
these areas. Luckily, flash flood guidance for these areas is high,
around 3.5"-4.0" for 6 hours. Nonetheless this will be an area that
will have to be monitored with several rounds of showers and
thunderstorms likely over the next 48 hours. These storms will
continue to move slowly eastward over the CWA through the morning
hours. Cloud cover and showers through the morning hours will cause
instability to be slow to recover across the area this afternoon
however, thunderstorms will be possible this afternoon across eastern
Kansas where skies may clear out earlier. This evening looks to be
the best chance for severe thunderstorms to develop as a lead
shortwave ejects out from an upper level trough across the eastern
Rockies. This will occur as a 40-50kt 850mb southwesterly LLJ get
ramped up across eastern Kansas. Models are depicting a weak surface
boundary bisecting the CWA. Good instability and lift will make large
hail and damaging winds the main threats this evening/tonight across
eastern Kansas and western Missouri. However with the weak surface
boundary in the area there is some potential for tornadic
development. 0-6km shear will be good with the swly LLJ at 850mb and
a 80-90kt mid level jet impinging on the area. However, 0-1km shear
is not as strong as winds near the surface will be light...what is of
more concern is that they are backed to the SSE. So, the most likely
scenario is that initial convection develops as supercells across
eastern Kansas with the initial threats being large hail/damaging
winds with a possible tornado or two. Supercells should eventually
merge into a more linear structure with damaging winds and perhaps an
isolated tornado being the main threat as storms move into western
Missouri.

Storms will continue through the early morning hours Thursday across
the CWA weakening toward daybreak as the LLJ weakens. We will then
again turn our attention to the west as the aforementioned upper
level trough digs as it moves out into Plains and forces a strong
cold front into the area. Thunderstorms are expected to develop west
of the area early Thursday along the front forming a line of storms.
These storms will push into the area on Thursday with the main
threat being damaging winds. The front should finally push east of
the area by Thursday evening. The upper level trough will move
through Thursday night. Some models try to develop instability
showers as the upper trough rotates through but dry air and
subsidence behind the front should undercut any chance for showers.
Two day rain totals could be on the order of 2.5"-3.5" however as
mentioned previously, flash flood guidance is not expected to be
exceeded over any locale.

Long Term (Friday - Tuesday):

The extended period looks much more benign then the short term
providing cold and dry conditions with a gradual warm up through the
period. On Friday, a reinforcing upper level trough will move
through the upper Midwest putting the local area under cool NW flow
aloft. Highs Friday and Saturday will only be in the mid 50s to
lower 60s with frost being a concern for Saturday morning as lows
drop into the mid to upper 30s. Northwest flow begins to relax
across the area by the second half of the weekend in to beginning of
next week. By Tuesday, highs will return to near normal with highs
in the low to mid 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 100 PM CDT WED OCT 1 2014

Weak isolated convection developing across west-central MO this
afternoon in advance of mid-level energy approaching from the west.
Bulk of this activity should be fairly weak and have started all
sites with a VCTS mention to account for current radar trends.
Heading into tonight...fcst models show redeveloping convection along
a lingering outflow boundary which is apparent on VIS satellite
imagery this afternoon. Latest model trends suggest this activity
should largely remain south of area terminals. In any
event...increasing warm air advection along and north of feature will
set the stage for developing low stratus at area terminals during the
early morning hrs. Beyond this...convection looks to increase after
15z from west to east as main cold front approaches.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...73
AVIATION...32
Hazardous weather outlook, Oct 1, 1:05 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT WED OCT 1 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
105 PM CDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. SEVERE
 STORMS ARE NOT EXPECTED WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY
 THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY
 BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE
 AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG
 THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS CAPABLE
 OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY RAIN
 ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER
 FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Oct 1, 2:00 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
200 PM CDT WED OCT 1 2014

MOZ038-039-044-045-011930-
JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO-
200 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN
LAFAYETTE AND EASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL
230 PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...SWEET
  SPRINGS...LA MONTE...HOUSTONIA...FAYETTEVILLE...EMMA AND
  HUGHESVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 53 AND 70.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3907 9339 3876 9322 3863 9376 3893 9392
TIME...MOT...LOC 1900Z 231DEG 32KT 3878 9370

AEP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 5:22 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 5 more4 hr
Oct 1, 2:00 PM CDTSpecial Weather StatementEAXJohnson30 min
Oct 1, 2:15 PM CDTRiver Flood WarningEAXHoward56 hr
Oct 1, 2:15 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline45 min
Oct 1, 2:39 PM CDTRiver Flood WarningEAXAtchison, Holt28 hr
Oct 1, 2:47 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Pettis, Saline43 min
Oct 1, 2:49 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Oct 1, 2:49 PM CDTRiver Flood WarningEAXBuchanan, Platte4 days
Oct 1, 2:49 PM CDTRiver Flood WarningEAXPlatte4 days
Oct 1, 3:02 PM CDTFlash Flood WatchEAXBates, Cass, Cooper, Henry, Howard, Johnson and 2 more28 hr
Oct 1, 3:07 PM CDTTornado WarningEAXCooper, Pettis25 min
Oct 1, 3:24 PM CDTSevere Thunderstorm WarningEAXCooper51 min
Oct 1, 3:38 PM CDTSevere Thunderstorm WarningEAXBates52 min
Oct 1, 4:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass42 min
Oct 1, 4:38 PM CDTSpecial Weather StatementEAXCass52 min
Oct 1, 4:51 PM CDTSevere Thunderstorm WarningEAXCass, Jackson39 min
Oct 1, 4:56 PM CDTSevere Thunderstorm WarningEAXCass, Jackson34 min
Oct 1, 5:32 PM CDTSevere Thunderstorm WarningEAXJackson28 min
Oct 1, 5:53 PM CDTSpecial Weather StatementEAXClay52 min
Oct 1, 5:56 PM CDTSevere Thunderstorm WarningEAXHenry38 min
Oct 1, 6:31 PM CDTTornado WarningEAXPettis21 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.